# SDR AALA20010587

- Difficulty date: March 26, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051126
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - DURING OVERNIGHT MAINTENANCE, OVERWING EMERGENCY EXIT LIGHT DIM.  REPLACED EMERGENCY EXIT LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
